# SDR SWIA202053297

- Difficulty date: August 19, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430343S
- Condition: Chafed
- Location: Lt Flap Vane
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP VANE SKIN IS CHAFED BETWEEN WS 139.924 TO WS 149.58.  CHAFE IS APPROXIMATELY 1 INCH LONG 0.500 WIDE AND 0.010 DEEP.  C-CHECK RO 10/13/2020.  FOUND CHAFE ON LT WING INBOARD FLAP VANE SKIN BETWEEN WS 139.924 TO WS 149.58 TO BE OUT OF LIMITS.   REFERENCE THE CONTINUATION CARD FOR THE WORK PERFORMED.
